中国科学院力学研究所机构知识库
Advanced  
IMECH-IR  > 非线性力学国家重点实验室  > 期刊论文
Title:
Analytical solution of velocity distribution for flow through submerged large deflection flexible vegetation
Author: Wang WJ; Huai WX; Zeng YH; Zhou JF(周济福)
Source: APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
Issued Date: 2015
Volume: 36, Issue:1, Pages:107-120
Language: 英语
Indexed Type: SCI ; EI
Corresponding Author: Huai, WX
DOI: 10.1007/s10483-015-1897-9
Related URLs: 查看原文
DOC Type: Article
WOS Subject Extended: Mathematics ; Mechanics
WOS ID: WOS:000347250000008
ISSN: 0253-4827
Classification: 二类
Ranking: 4
Citation statistics:
Content Type: 期刊论文
URI: http://dspace.imech.ac.cn/handle/311007/77422
Appears in Collections:非线性力学国家重点实验室_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
SCIApp027.pdf(352KB)期刊论文作者接受稿开放获取View Download

Recommended Citation:
Wang WJ,Huai WX,Zeng YH,et al. Analytical solution of velocity distribution for flow through submerged large deflection flexible vegetation[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2015-01-01,36(1):107-120.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Wang WJ]'s Articles
[Huai WX]'s Articles
[Zeng YH]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Wang WJ]‘s Articles
[Huai WX]‘s Articles
[Zeng YH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: SCIApp027.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院力学研究所 - Feedback
Powered by CSpace